Asymptotic expansions of solutions of the Cauchy problem for nonlinear parabolic equations

Kazuhiro Ishige, Tatsuki Kawakami

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

This paper is concerned with the Cauchy problem for the nonlinear parabolic equation (Formula presented.), where (Formula presented.). We give a sufficient condition for the solution to behave like a multiple of the Gauss kernel as t → ∞ and obtain the higher order asymptotic expansions of the solution in W1,q(RN) with 1 ≤ q ≤ ∞.

Original languageEnglish
Pages (from-to)317-351
Number of pages35
JournalJournal d'Analyse Mathematique
Volume121
Issue number1
DOIs
Publication statusPublished - 2013 Oct

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic expansions of solutions of the Cauchy problem for nonlinear parabolic equations'. Together they form a unique fingerprint.

Cite this